# SDR AMTA200600741

- Difficulty date: December 23, 2006
- Submitted: December 28, 2006
- Operation: Air carrier
- Aircraft: N319TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30643
- Engine: Cfmint CFM567B2US
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 9640452012
- Part serial: XK516D101239
- Condition: Unserviceable
- Location: Nr 1 Hf System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 HF RADIO WEAK AND GRABLED, NOTE NR 2 HF RADIO WORKS FINE ON SAME FREQUENCY.  REMOVED AND REPLACED NR 1 HF X-CEIVER IAW MM 23-11-21-4, CALLED SFO ON 5574, 4 X 4 RECEIVER AND XMITT.  (K)
